# SDR FDEA201510173264

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 144N52151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1080 RT CREASE BEAM INNER CHORD SPLICE FITTING FOUND CORROSION.  CORROSION REMOVED IAW SRM 51-10-02 REV 115.  FOUND CORROSION MORE THAN 50% THROUGH.  CORRODED SPLICE FITTING REMOVED IAW SRM 51-40-02 REV 116.  SPLICE FITTING FABRICATED IAW DWG 144N5215 SHT 1 REV.  INSTALLED IAW DWG 144N5200 SHT 1 REV B.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
